# SDR 05FDEA03253

- Difficulty date: October 6, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727-200
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BUYBACK OF UPLOCK OF THE LT MLG WW, FOUND INTERCOSTAL CORRODED ON THE UPPER SURFACE, BS 900 TO BS 905, LBL 68, 12 BELOW CEILING.  REPLACED INTERCOSTAL IN LT MLG WW, BS 900-905, LBL 68 PER SRM 51-.30-2.
